# SDR 2018FA0000186

- Difficulty date: June 18, 2018
- Submitted: June 18, 2018
- Operation: General aviation
- Aircraft: N510JN
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600295
- Aircraft time: 8,182 hours, 6,599 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Collar
- Part number: 55423087
- Condition: Loose
- Location: Nlg
- Part time: 8,182 hours, 6,599 cycles
- Component: Landing Gear, Cessna
- Component part number: 664200034
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR WOULD NOT REMAIN UP AND LOCKED.  HYDRAULIC SYSTEM WAS CYCLING ON/OFF.  FOUND NOSE STRUT EXTENSION GREATER THAN THE MAXIMUM ALLOWABLE WHICH PREVENTED IMPROPER ENGAGEMENT OF THE NOSE GEAR IN THE UPLOCK HOOK.  FOUND COLLAR ON THE TOP OF THE NOSE STRUT PISTON LOOSE.  AS THIS COLLAR BACKED OFF THE LANDING GEAR STRUT PISTON EXTENDED TOO FAR.  RETORQUED NUT AND REASSEMBLED THE NOSE STRUT AND SERVICED.  NOSE GEAR STRUT EXTENSION NOW WITHIN LIMITS.  FUNCTION CHECK OF LANDING GEAR SYSTEM WAS NORMAL.
